Article (Scientific journals)
Power series solutions of Tarski's associativity law and of the cyclic associativity law
Schölzel, Karsten; Tomaschek, Jörg
2016In Aequationes Mathematicae, 90 (2), p. 411–425
Peer Reviewed verified by ORBi
 

Files


Full Text
Tomaschek Power series solutions of Tarski's associativity law.pdf
Publisher postprint (357.88 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Schölzel, Karsten ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Tomaschek, Jörg ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Power series solutions of Tarski's associativity law and of the cyclic associativity law
Publication date :
2016
Journal title :
Aequationes Mathematicae
ISSN :
1420-8903
Publisher :
Springer, Basel, Switzerland
Volume :
90
Issue :
2
Pages :
411–425
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 08 November 2017

Statistics


Number of views
49 (3 by Unilu)
Number of downloads
2 (2 by Unilu)

Scopus citations®
 
6
Scopus citations®
without self-citations
6
OpenCitations
 
3
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu